# SDR IPXA2018083103382

- Difficulty date: August 28, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 17,048 hours, 11,902 cycles
- Engine: Rroyce RB211*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: G, A

## Discrepancy

CREW DELARED EMERGENCY LANDING DUE TO FUMES IN THE COKPIT, EXITED A/C THROUGH WINDOW BY MEANS OF ESCAPE ROPES.  COMPLIED WITH AMM 05-51-56-202-001, AND FIM 21-00-01-301 REF 1.   FOUND THE RIGHT ENGINE OIL OVERSERVICED.  DRAINED, AND SERVICED THE ENGINE IAW AMM 12-13-01-0301.  OPERATED BOTH ENGINES TO MAX TAKE-OFF POWER IAW AMM 71-00-00-715-223-R03, TEST 13. CONFIRMED NO FUMES OR SMOKE IAW AMM 21-00-01-0301
